MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET INF; OXIMETER

MASIMO - 40 PARKER RD SET INF; OXIMETER
Model Number 4002-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Congestive Heart Failure (1783)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
It was reported that the pediatric icu nurse indicated that the rd inf sensor on a patient's foot of a 8 months old 6 kg baby was reading spo2 in the low 70s.The customer used to get numbers in the 80s with an lnop sensor.The rn was adamant that the patient's normal spo2 is around 80-81%.The rn stated that she has taken care of this patient for 8 months and she knows the 80% spo2 ranges are correct.

Brand Name
RD SET INF
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6405862
Report Number2031172-2017-00341
Device Sequence Number16342989
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public(01)10843997009581(17)200101(10)17A03
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4002-9
Device Catalogue Number4002-9
Device Lot Number17A03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RD SET GE - 12 PATIENT CABLE
Patient Age9 MO
Patient Weight7